# SDR SWAA2019102838242

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 47,973 hours, 28,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H FLOOR TRACK LIGHTING AT ROW 8 AREA PULLED UP FROM FLOOR. / SECURED PHOTO LUMINESCENT STRIP IAW AMM.
